BibTeX record journals/jcss/GoodmanST84

download as .bib file

@article{DBLP:journals/jcss/GoodmanST84,
  author    = {Nathan Goodman and
               Oded Shmueli and
               Y. C. Tay},
  title     = {{GYO} Reductions, Canonical Connections, Tree and Cyclic Schemas,
               and Tree Projections},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {29},
  number    = {3},
  pages     = {338--358},
  year      = {1984},
  url       = {http://dx.doi.org/10.1016/0022-0000(84)90004-7},
  doi       = {10.1016/0022-0000(84)90004-7},
  timestamp = {Tue, 05 Jul 2011 11:10:40 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/GoodmanST84},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}